# SDR DL757962009

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- System (JASC): 2330 · Entertainment System
- Part: Pa Syst
- Condition: Inoperative
- Location: Cabin
- Component: RDAX7308M0D8
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PRERECORDED PASSENGER ANNOUNCEMENT SYSTEM OVERHEATED IN FLIGHT.  REMOVED THE UNIT FROM THE WAS AND DISCONNECTED THE CANNON PLUG.
